# SDR IPXA2021062570951

- Difficulty date: June 24, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,073 hours, 17,390 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB ** LANDED WITHOUT INCIDENT ** PASSING FL220 START VALVE LIGHT ILLUMINATED. CREW WAS DIVERTED DUE TO ICING CONDITIONS. CREW WILL WORK WITH DISPATCH ON THAT. ITEM REMAINS ON DEFERRAL. M747866.RAN WIRING WDM 80-11-02. FRN-RD SHRTD TO SHIELD BTWN P1 8235 PIN "D" & R5 8211 PIN "C" FND WIRES V11036/V11037 SHRTD. RMV WIRE K&1 FROM P1-8203. R/R WIRE 036-20 & 037-2036 SWPM 20-10-01. R/R P1-8203 SWPM 20-31-15. R/R CON P1-8235 SWPM 20-31-15 & 8203 MM 20-30-05 & WDM 80-11-02. OPS CK GOOD SW & LT MM80-11-01-400-801/71-00-00-700-801.
